English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nahm's conjecture and Y-systems

MPS-Authors
/persons/resource/persons235671

Lee,  Chul-hee
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Lee_Nahm_oa_2013.pdf
(Any fulltext), 171KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Lee, C.-h. (2013). Nahm's conjecture and Y-systems. Communications in Number Theory and Physics, 7(1), 1-14. doi:10.4310/CNTP.2013.v7.n1.a1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1A84-A
Abstract
There is no abstract available